Free convection past a uniform flux surface inclined at a small angle to the horizontal

この論文をさがす

著者

    • POP I.
    • University of Cluj, Faculty of Mathematics
    • KUMARI M.
    • Department of Mathematics, Indian Institute of Science
    • NATH G.
    • Department of Mathematics, Indian Institute of Science

収録刊行物

  • Fluid dynamics research

    Fluid dynamics research 15(1), 57-67, 1995-01-01

参考文献:  18件中 1-18件 を表示

各種コード

  • NII論文ID(NAID)
    10012382778
  • NII書誌ID(NCID)
    AA10686129
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    01695983
  • データ提供元
    CJP書誌 
ページトップへ